# SDR DALA1021133101

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 958 hours, 477 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL NR 161PF HAS SEVERAL DENTS. FABRICATED NEW PANEL ON STAM TRAVELER NR T10/848931 IAW DWG 3D25-40532.
